# SDR SWAA2023081780484

- Difficulty date: July 19, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED WING TO BODY FAIRING ACCESS PANEL 193B INTERNAL AREA AT MAIN WHEEL WELL COMPARTMENT 2023-447751<[01] TOOL USED= CALIPER P/N: 500-196-30; S/N:A20231600; DUE DATE: 12-SEP-23;[02] TOOL USED= HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 26-MAR-24;[03] TOOL USED= SCALE P/N: CR5200; S/N: 8342514563; DUE DATE. 20-FEB-24;[04] REPAIRED WING TO BODY FAIRING ACCESS PANEL 193B INTERNAL AREA AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 53-40-70-2R-1 REPAIR 1 . AND B737-700 SRM 51-70-04-2R-2 REPAIR 2. TOOL USED .CALIPER P/N: 500-196-30; S/N:A20231600; DUE DATE: 12-SEP-23. HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 26-MAR-24. SCALE P/N: CR5200; S/N: 8342514563; DUE DATE. 20-FEB-24. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] REPAIRED WING TO BODY FAIRING ACCESS PANEL 193B INTERNAL AREA AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 53-40-70-2R-1 REPAIR 1 . AND B737-700 SRM 51-70-04-2R-2 REPAIR 2. TOOL USED .CALIPER P/N: 500-196-30; S/N:A20231600; DUE DATE: 12-SEP-23. HOT BONDER P/N: HCS9200B; S/N: 18165044; DUE DATE: 26-MAR-24. SCALE P/N: CR5200; S/N: 8342514563; DUE DATE. 20-FEB-24. SEE INDIVIDUAL SIGN OFFS BELOW.
